# SDR QXEA2021052500268

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 45,564 hours, 48,145 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

N DOOR AMBER LIGHT ILLUMINATES INTERMITTENTLY. REMOVED FROM SERVICE. REPLACEMENT OF NOSE GEAR AMBER BULBS ON LGCP DONE. NO HELP. LGCP R&R ACCOMPLISHED. NO HELP. FERRY. PERFORMED FUNCTIONAL TEST OF THE LGCP IAW Q400 AMM TASK 32-31-01-720-801. CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
